# SDR SCNA20170201049

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, ANGLE BELOW INBOARD PROGRAMMING TRACK IS WORN. REMOVED DAMAGED L/H I/B FLAP ANGLE BELOW I/B PROGRAMMING TRACK AND REPLACED WITH P/N: 113A2931U1.
